# SDR SWIA971447

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Bent
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FORWARD GEAR DOOR HAS COME UNLATCHED TWO TIMES IN LAST TWO FLIGHTS.  STRAIGHTENED LOCK PIN AND FUNCTION APPEARS NORMAL ON GROUND.
